Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (2580 KB) | Metadata | Table of Contents | PRIMS summary
Volume 28, Issue 3, 1992, pp. 329–361
DOI: 10.2977/prims/1195168430

Published online: 1992-06-30

Existence and Smoothing Effect of Solutions for the Zakharov Equations

Tohru Ozawa[1] and Yoshio Tsutsumi[2]

(1) Hokkaido University, Sapporo, Japan
(2) Nagoya University, Nagoya, Chikusa-Ku, Japan

No abstract available for this article.

No keywords available for this article.

Ozawa Tohru, Tsutsumi Yoshio: Existence and Smoothing Effect of Solutions for the Zakharov Equations. Publ. Res. Inst. Math. Sci. 28 (1992), 329-361. doi: 10.2977/prims/1195168430